# SDR 2ARF201102001

- Difficulty date: February 26, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N848SH
- Make and model: Doug MD 83
- Aircraft serial: 49848
- Aircraft time: 47,538 hours, 26,421 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Condition: Obstructed
- Stage of operation: TO
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT REJECTED TAKE OFF AT 100 KNOTS DUE TO DIFFERENCE OF 20 KNOTS BETWEEN THE ALTIMETERS OF THE CREW. DURING MAINTENANCE REVISION, THE PITOT TUBE WAS DETECTED OBSTRUCTED BY INSECT. THE PITOT TUBE WAS CLEANED AND THE SYSTEM WAS CHECKED BY LEAKS IAW MM 34-11-00 AND THE HIGH ENERGY STOP INSPECTION WAS PERFORMED IAW MM 05-51-00, ALL CORRECT.
